I-131 Visualization of Thoracic Aortic Aneurysm After Radioiodine Administration for Thyroid CarcinomaBares, Luisa M. Mena, MD; Casas, Juan Antonio Vallejo, MD, PhD; Ortega, Estefanía Moreno, MD; del Real Nuñez, Ramón, MD; Muret, Francisco R. Maza, MD; Romero, José María Latre, MD, PhDClinical Nuclear Medicine: August 2008 - Volume 33 - Issue 8 - p 553-554 doi: 10.1097/RLU.0b013e31817deb95 Interesting Image Buy Abstract Author InformationAuthors Article MetricsMetrics A 69-year-old woman diagnosed with papillary thyroid carcinoma was treated with total thyroidectomy and radioiodine ablation. At follow-up a whole body I-131 scan after injection of rhTSH was performed. This scan shows unexpected uptake in the superior mediastinum, initially misinterpreted as metastases (Tg level: 6.8 ng/mL). CT and digital subtraction angiography (DSA) confirmed that this finding was due to an aortic aneurysm. This vascular malformation was embolized and endoprosthesis was performed using a Seldinger's technique. From the Nuclear Medicine Department, Reína Sofía Hospital, Avda. Menéndez Pidal s/n, 14004-Córdoba, Spain. Received for publication August 30, 2007; revision accepted October 19, 2007. Reprints: Juan Antonio Vallejo Casas, MD, PhD, Avda. Menéndez Pidal s/n. 14004-Córdoba. Spain. E-mail: firstname.lastname@example.org. or jantonio.vallejo.sspa@juntadeandalucia. © 2008 Lippincott Williams & Wilkins, Inc.